# SDR CALA2015042800335

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,254 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Z CHANNEL REPAIR, FOUND ONE EACH DRILL MARK ON Z FRAME, LOCATED AT STATION 500I INNER CORD, UPPER SURFACE IN LINE WITH STRINGER 26R.  REMOVED DAMAGED AREA & REPAIRED IAW ECRA 5332-01016.  DIP INITIATED TO ACCOMPLISH INSP REQUIREMENTS ON OR BEFORE THE ACFT REACHES 50,000 TOTAL FLIGHT CYCLES.
